# SDR DALA2023013000770

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 105,868 hours, 16,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Burned Out
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 2L DOOR SLIDE LIGHT INDICATOR BURNT OUT. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR 2L SLIDE ARM SWITCH PER B767 AMM 33-51 . OPS CK NML. OK FOR SVC (9355694)
